MathSciNet Relay Station
MathSciNet bibliographic data
MR46807 76.1X
Peters, Arthur S. Water waves over sloping beaches and the solution of a mixed boundary value problem for $\Delta\sp 2\phi-k\sp 2\phi=0$ in a sector. Comm. Pure Appl. Math. 5, (1953). 87–108.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement